Record number :
934186
Title of article :
Numerical differentiation for two-dimensional scattered data ✩
Author/Authors :
Y.B. Wang، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2005
Pages :
17
From page :
121
To page :
137
Abstract :
In this paper, we propose a regularization method for numerical differentiation of two-dimensional mildly scattered input data. A regularized solution is constructed based on the Green’s function. The existence and uniqueness of the regularized solution are proved and the convergence estimates are provided under a simple choice of regularization parameter. Numerical results show that our method is quite effective. One of the advantages for our proposed method is that the basis functions are independent of input data.  2005 Elsevier Inc. All rights reserved
Keywords :
Green’s function , Numerical differentiation
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2005
Link To Document :
بازگشت